# SDR CALA2022091902400

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757
- Aircraft serial: 27567
- Aircraft time: 87,829 hours, 19,274 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Sta 720-779
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT SECTION RBL 24 STA 720 TO 779 HAS CORROSION (I/B). THIS L/P CREATED FOR ESFR PURPOSES ONLY. SEE N/R 964612 FOR WORK PERFORMED. SEE N/R 980278 FOR ESFR ORIGINATION. CREATED ESFR #1029739. SUBMITTED SIGNED COPY TO PLANNING FOR INCLUSION INTO AIRCRAFT RECORDS.
